# SDR LR7A2022071303190

- Difficulty date: July 13, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 40,934 hours, 25,442 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CPTITANIUM0025
- Condition: Cracked
- Component: Center Wing Fla, Lkheed
- Component part number: 3754565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND LH INBOARD FLAP LOWER SKIN IS CRACKED AT CWS208L 24" AFT OF LEADING EDGE. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.    NR# 1000786042
